Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("0002-9939")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5858

  • Page / 235

Export

Selection :

  • and

2-ADIC PROPERTIES OF MODULAR FUNCTIONS ASSOCIATED TO FERMAT CURVESKAZALICKI, Matija.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 12, pp 4265-4271, issn 0002-9939, 7 p.Article

A DIFFERENTIAL GEOMETRIC CHARACTERIZATION OF THE CAYLEY HYPERSURFACEZEJUN HU; CECE LI; DONG ZHANG et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 10, pp 3697-3706, issn 0002-9939, 10 p.Article

A NON-RESIDUALLY SOLVABLE HYPERLINEAR ONE-RELATOR GROUPBANNON, Jon P.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 4, pp 1409-1410, issn 0002-9939, 2 p.Article

A NOTE ON DISCRETENESS OF F-JUMPING NUMBERSSCHWEDE, Karl.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 3895-3901, issn 0002-9939, 7 p.Article

A ONE-PARAMETER FAMILY OF PICK FUNCTIONS DEFINED BY THE GAMMA FUNCTION AND RELATED TO THE VOLUME OF THE UNIT BALL IN n-SPACEBERG, Christian; PEDERSEN, Henrik L.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 6, pp 2121-2132, issn 0002-9939, 12 p.Article

A SCHWARZ-PICK THEOREM FOR HIGHER-ORDER HYPERBOLIC DERIVATIVESRIVARD, Patrice; BONK, Mario.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 1, pp 209-217, issn 0002-9939, 9 p.Article

ALMOST REGULAR INVOLUTORY AUTOMORPHISMS OF UNIQUELY 2-DIVISIBLE GROUPSSEGEV, Yoav.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 10, pp 3445-3450, issn 0002-9939, 6 p.Article

ANOSOV THEOREM FOR COINCIDENCES ON SPECIAL SOLVMANIFOLDS OF TYPE (R)KU YONG HA; JONG BUM LEE; PENNINCKX, Pieter et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 6, pp 2239-2248, issn 0002-9939, 10 p.Article

ANOTHER OBSERVATION ABOUT OPERATOR COMPRESSIONSMECKES, Elizabeth S; MECKES, Mark W.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 4, pp 1433-1439, issn 0002-9939, 7 p.Article

BETTI NUMBERS OF THE GEOMETRIC SPACES ASSOCIATED TO NONRATIONAL SIMPLE CONVEX POLYTOPESBATTAGLIA, Fiammetta.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2309-2315, issn 0002-9939, 7 p.Article

BIFURCATIONS OF MULTIPLE RELAXATION OSCILLATIONS IN POLYNOMIAL LIÉNARD EQUATIONSDE MAESSCHALCK, P; DUMORTIER, F.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 6, pp 2073-2085, issn 0002-9939, 13 p.Article

BOUNDEDNESS FOR SURFACES IN WEIGHTED PROJECTIVE 4-SPACESRAMMEA, L. V; SANKARAN, G. K.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 10, pp 3393-3403, issn 0002-9939, 11 p.Article

BOUNDING THE SUPPORT OF A MEASURE FROM ITS MARGINAL MOMENTSLASSERRE, Jean B.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 9, pp 3375-3382, issn 0002-9939, 8 p.Article

BROWNIAN MOTION WITH VARIABLE DRIFT CAN BE SPACE FILLINGANTUNOVIC, Tonći; PERES, Yuval; VERMESI, Brigitta et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 9, pp 3359-3373, issn 0002-9939, 15 p.Article

BUSER'S ISOPERIMETRIC INEQUALITIES WITH INTEGRAL NORMS OF RICCI CURVATUREPAENG, Seong-Hun.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 8, pp 2903-2910, issn 0002-9939, 8 p.Article

CANONICAL FILTRATIONS OF GORENSTEIN INJECTIVE MODULESENOCHS, Edgar E; HUANG, Zhaoyong.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2415-2421, issn 0002-9939, 7 p.Article

CONTINUITY OF SPECTRAL AVERAGINGMARX, C. A; CRAIG, Walter.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 1, pp 283-291, issn 0002-9939, 9 p.Article

DERIVED EQUIVALENCE INDUCED BY INFINITELY GENERATED n-TILTING MODULESBAZZONI, Silvana; MANTESE, Francesca; TONOLO, Alberto et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 12, pp 4225-4234, issn 0002-9939, 10 p.Article

DIFFERENCE BETWEEN GALOIS REPRESENTATIONS IN AUTOMORPHISM AND OUTER-AUTOMORPHISM GROUPS OF A FUNDAMENTAL GROUPMATSUMOTO, Makoto.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 4, pp 1215-1220, issn 0002-9939, 6 p.Article

DISTRIBUTION OF POINT CHARGES WITH SMALL DISCRETE ENERGYPRITSKER, Igor E.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 10, pp 3461-3473, issn 0002-9939, 13 p.Article

ESSENTIALLY FINITE VECTOR BUNDLES ON VARIETIES WITH TRIVIAL TANGENT BUNDLEBISWAS, Indranil; PARAMESWARAN, A. J; SUBRAMANIAN, S et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 3821-3829, issn 0002-9939, 9 p.Article

FACTOR MAP, DIAMOND AND DENSITY OF PRESSURE FUNCTIONSBAN, Jung-Chao; CHANG, Chih-Hung.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 3985-3997, issn 0002-9939, 13 p.Article

FIBRED QUADRATIC POLYNOMIALS CAN ADMIT TWO ATTRACTING INVARIANT CURVESPONCE, Mario.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 4, pp 1467-1472, issn 0002-9939, 6 p.Article

FINDING INTEGRAL DIAGONAL PAIRS IN A TWO DIMENSIONAL N-SETBORISOV, Lev A; RENLING JIN.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2431-2434, issn 0002-9939, 4 p.Article

FINDING THE MINIMAL SET FOR COLLAPSIBLE GRAPHICAL MODELSXIAOFEI WANG; JIANHUA GUO; XUMING HE et al.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 1, pp 361-373, issn 0002-9939, 13 p.Article

  • Page / 235